# SDR SWIA200820482

- Difficulty date: September 9, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 7,101 hours, 4,780 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT MLG PISTON ASSEMBLY LOWER AFT TOP OF AXLE SUPPORT CORRODED.  REPAIRED PER REO.
